Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A generalization of outer parallel sets of a convex set
HTML articles powered by AMS MathViewer

by J. R. Sangwine-Yager PDF
Proc. Amer. Math. Soc. 123 (1995), 1559-1564 Request permission

Abstract:

An outer parallel set is formed by adding outer normals of fixed length to the boundary points of a convex set. In this paper the length of the outer normals varies as a function of the direction. This construction yields a geometric interpretation of the dual quermassintegrals of Lutwak and bounds on certain mixed volumes. An inequality of Firey will follow from one of the mixed volume bounds.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A39, 52A40
  • Retrieve articles in all journals with MSC: 52A39, 52A40
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1559-1564
  • MSC: Primary 52A39; Secondary 52A40
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1233984-0
  • MathSciNet review: 1233984